# SDR AWXA9900148

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Misrepaired
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, FUSELAGE STATION 1016, RBL 20, EXISTING REPAIR DOES NOT CONFORM TO SRM 53-10-4 FIG 3.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPLACEMENT DOUBLER PER SRM 53-10-4 FIG 3.
